# SDR ASAA2019060329551

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,138 hours, 11,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17A EXIT LIGHT COVER MISSING. GROUNDED - YES. FOUND EMER EXIT SIGN (COVER) ON FLT DECK RE-INSTALLED @ ROW 17A.
